Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Desiprimine augment SNRI Clearskies

Posted by ed_uk2010 on April 29, 2018, at 10:29:35

In reply to Re: Desiprimine augment SNRI B2chica, posted by Clearskies on April 29, 2018, at 2:29:48

Hi CS,

Sounds like you're doing a bit better.

Did the pdoc finally agree that sertraline might be the cause of the hair problem, or did you see a different doctor?


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1098378
URL: http://www.dr-bob.org/babble/20180331/msgs/1098404.html